# SDR ASAA2023081844684

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 29,401 hours, 9,224 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010302
- Part serial: 000295
- Condition: Faulty
- Location: Flight Compartme
- Part time: 46,886 hours, 13,874 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S MCDU DISPLAY INTERMITTENTLYY LOSING INDIVIDUAL CHARACTERS ON BOTH FMC AND ACARS PAGES. GROUNDED - YES. RELEASED PER MEL 34-36L, FO MCDU INOP. SEAMC ARNIE NOTIFIED @ 2105Z. REMOVED AND REPLACED FO MCDU AND PERFORMED GOOD ISNTALLATION TEST, THIS CLEARS MEL 34-36L SEAMC NOTIFIED WILL, AS PER AMM 34-61-01/401.
